# SDR DXTA2020090927041

- Difficulty date: September 27, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N536QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0079
- Aircraft time: 3,452 hours, 2,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 3557M
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE WITH EMER SWITCH IN ON POSITION.  DUPLICATE WRITE UP.  SIGNOFF.  PERFORMED OPS CHECKS OF THE EMERGANCY LIGHTING.  OPS CHECKED PASSED.  PERFORMED EMERGENCY BATTERY CHARGING FOR AN HOUR WITH GPU AND REMOVED GPU GAINED ACCESS TO CONNECTOR JC911 BEHIDE PILOT CIRCUIT BRAKER PANEL.  FOUND NR 2 AND NR 3 BATTERY PACKS WITHIN LIMITS AND NR 1 AND NR 4 BATTERY PACKS OUT OF LIMITS AT 15V.  RESECURED CONNECTOR AND CIRCUIT BRAKER PANEL, IN REF TO CE-680A MM 33-50-00.  REMOVED INOP NR 1 EMER BATT PN: CBS28-L, SN: 3557M.  REMOVED INOP NR 4 EMER BATT PN: CBS28-1, 4889M.  INSTALLED CUSTOMER SUPPLIED MODIFIED NR 1 EMER BATT PN: CBS28-1, SN:4525M.  INSTALLED CUSTOMER SUPPLIED MODIFIED NR 4 EMER BATT PN: CBS28-1, SN: 5044M.  CHARGED BATTS FOR APPROX 1HR.  PERFORMED OPS CHECKS, CHECKS GOOD.  WORK PERFORMED, IN REF CF- 680A AMM 33-50-00, 33-50-06 AND 24-60-05.  NO DEFECTS.
